# SDR SWAA2022022261649

- Difficulty date: August 11, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 47,959 hours, 28,096 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE ERODED AND CORRODED / REPLACED RUDDER COUNTER BALANCE WEIGHT PER A/C CMM 55-40-09
